# SDR ASAA2025052858311

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 33,918 hours, 10,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING & 2 LH MID CABIN AISLE EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED + REPLACED L/H SIDE EMERGENCY EXIT POWER SUPPLY BY 10ABC IAW AMM 33-51-06. OPS CHECK GOOD FOR L/H OVERWING & 2 LH MID CABIN AISLE EMERGENCY LIGHTS.
